# SDR AALA201712119057

- Difficulty date: November 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367155200200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 251MF BETWEEN FR 39 TO FR 39.2 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y953. REPLACED FLOOR PANEL 251MF BETWEEN FR 39 TO FR 39.2 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y953 PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
